Global Journal of Pure and Applied Mathematics (GJPAM)

 

 

Volume 8  Number 2 (2012)

 

Contents

 

Approximate Analytical Solution of Non-Linear Kinetic Equation in a Porous Pellet
pp. 101-111
Authors:V. Ananthaswamy and L. Rajendran

An Analytical Solution of One-dimensional Advection-Diffusion Equation in a Porous Media in Presence of Radioactive Decay
pp. 113-124
Authors: Doreswamy H.S., R.C. Lakshmi Janardhan and S.R. Sudheendra

Recurrent H-Curvature Tensors in a Para-Sasakian Manifolds
pp. 125-133
Authors: T.S Chauhan, R.C. Dimri, V.K. Srivastava and Indiwar Singh Chauhan

Intuitionistic Fuzzy Q-Ideals in Q-Algebras
pp. 135-144
Authors: Samy M. Mostafa, Mokhtar A. Abdel Naby and Osama R. Elgendy

Numerical Solutions to the Second Order Fredholm Integro-Differential Equations using the Spline Functions Expansion
pp. 145-159
Authors: S.T. Mohamed and M.M. Khader

On the Existence of Infinitely Many Primes of the Form x2+1
pp. 161-166
Authors: Pingyuan Zhou

Elzaki and Sumudu Transforms for Solving Some Differential Equations
pp. 167-173
Authors: Tarig. M. Elzaki, Salih. M. Elzaki and Eman M.A. Hilal

Quantum Algorithm for Clique Problem
pp. 175-182
Author: Toru Fujimura

Quantum Algorithm for Minimum Multiprocessor Scheduling Problem by Central Limit Theorem
pp. 183-189
Authors: Toru Fujimura

Design of a OptimalWave Reflector to Protect the Beaches: (A Mathematical Modelling Approach)
pp. 191-198
Author: Ravi Kant Mishra

A Fibering Map Approach to Qausilinear Elliptic Boundary Value Problem
pp. 199-210
Authors: S. Khademloo and M. Kardoost

Existence, nonexistence and uniqueness of positive weak solution for a nonlinear system involving weighted p-Laplacian
pp. 211-220
Author: S. A. Khafagy

 

 [UP]  
 

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact